# SDR SWAA2022021451327

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,468 hours, 5,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 141A6910U20
- Condition: Cracked
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL FWD R/H CORNER SEAL RETAINER CRACKED. (P/N 141A6910-20) / VERIFIED; LOCATED AND DRILLED NEW P/N:141A6910U20 IAW B737-800 SRM 51-40-05-0G-0 DWG:141A7500 REV: F TAG A67793
